# SDR CALA2014051691038

- Difficulty date: May 12, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P11 PANEL EMERGENCY LIGHT WING ECS CB AT P36 LOCATION POPS.  FOUND WIRE W1064-52-20 ON CONNECTOR D5154J PIN 28 SHORTED.  R & R PIN 28.  OPERATIONS CHECKED GOOD IAW WDM 33-51-11 & 33-51-00.
